# SDR WTAA950187

- Difficulty date: May 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120251
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Fumes
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SFO - OIL FUMES REPORTED IN COCKPIT WITH APU IN OPERATION.  FUMES DIMINISHED AFTER SHUTDOWN OF APU.  MAINTENANCE DEFERRED APU PER MEL 49-00-01.  AIRCRAFT RETURNED TO SERVICE.  (W)
